| Model Number |
0695 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: (b)(6)2023.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot or batch number was provided therefore a device history could not be done.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during the lap hiatal hernia procedure, that the black insulation on shaft was peeling off the shaft.This reusable shaft was recently purchased and used once or twice.This was discovered when peel pack was opened and not used in procedure.Spd in facility followed ifu sterilization and cleaning recommendations.There was no patient consequences.
Additional Manufacturer Narrative
(b)(4) date sent: 4/25/2023 investigation summary the product was returned for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that device 0695 was returned with two cuts in the insulation and no missing pieces were returned.In addition, in the damaged area the yellow inner insulation was exposed.The insulation was not detached.It is possible that the cuts noted could have caused due to contact with another instrumentation or sharp objects.As part of ethicon endo surgery¿s quality process all devices are manufactured, inspected, and released to approved specifications.